Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 9, Pages 547-560
http://dx.doi.org/10.1155/S0161171201005166

Vector-valued sequence spaces generated by infinite matrices

Department of Mathematics and Statistics, University of Western Australia, Nedlands, Australia

Received 24 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nandita Rath, “Vector-valued sequence spaces generated by infinite matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 9, pp. 547-560, 2001. https://doi.org/10.1155/S0161171201005166.